Medicine Zaans Medical Center

Zaandam, Netherlands

Medicine Zaans Medical Center

Zaandam, Netherlands
SEARCH FILTERS
Time filter
Source Type

Rombach S.M.,Medicine Zaans Medical Center | Wesselink E.J.,Radboud University Nijmegen | De Stoppelaar E.I.,Medicine Zaans Medical Center | Rijnsburger E.R.,Medicine Zaans Medical Center | Slagt C.,Radboud University Nijmegen
Netherlands Journal of Critical Care | Year: 2016

A 38-year old man presented with hemodynamic instability after a nortriptyline intoxication. He was intubated and treated with fluids, sodium bicarbonate 8.4%, activated charcoal, sodiumsulfate, intravenous lipid emulsion, norepinephrine and magnesium sulfate intravenously. Only after the addition of glucagon 10 mg intravenously, his hemodynamic condition improved. Glucagon should be considered early in severe tricyclic antidepressant overdose. © 2016, Netherlands Society of Intensive Care. All rights reserved.

Loading Medicine Zaans Medical Center collaborators
Loading Medicine Zaans Medical Center collaborators